Niacinamide produces vomiting only if the dosage is too high. You can find out the optimal dosage for you by raising the dosage by one gram until vomiting occurs. Then reduce it by one gram. This is your optimal dosage.
Soft stools, diarrhea, and foul smelling stools are possible side effects, but generally disappear when treatment is discontinued and do not appear again when treatment is resumed.
If skin rash develops, it can be cured by taking 4 mg. Periactin with the niacin, when needed.
In some rare cases, a drop in blood pressure, insomnia, or depression may accompany the use of niacin or niacinamide, and a physician should be consulted.
Hypoglycemia patients are generally benefited by niacin, but diabetic ones may need to increase their insulin dosage.
Gout may be precipitated by niacin according to some authors, although Dr. Hoffer says that while the uric acid level may increase in some subjects, gout is not aggravated or produced.
Allergic reactions might occur, due not to niacin but to the filler [starch, etc.] used to make the tablets. In this case, products of another company should be tried out, because they might use a different kind of filler that does not activate the allergy.No tags for this post.